Geometric Analysis and Geometric Topology

[1] Feature-preserving 3D Mesh Simplification for Urban Buildings

Minglei Li Liangliang Nan

Geometric Analysis and Geometric Topology Geometric Modeling and Processing mathscidoc:2106.15007

ISPRS Journal of Photogrammetry and Remote Sensing, 173, 2021.1
[ Download ] [ 2021-06-21 15:36:23 uploaded by liangliangnan ] [ 1415 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Hartogs extension theorem for holomorphic vector bundles and sprays

Rafael B. Andrist Fakultät für Mathematik und Naturwissenschaften, Bergische Universität Wuppertal Nikolay Shcherbina Fakultät für Mathematik und Naturwissenschaften, Bergische Universität Wuppertal Erlend F. Wold Matematisk Institutt, Universitet i Oslo

Functional Analysis Geometric Analysis and Geometric Topology mathscidoc:1701.01010

Arkiv for Matematik, 1-21, 2014.12
[ Download ] [ 2017-01-08 20:34:06 uploaded by arkivadmin ] [ 1177 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Calabi-Yau manifolds with isolated conical singularities

Hans-Joachim Hein Fordham University Song Sun Stony Brook University

Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics Symplectic Geometry mathscidoc:1806.01002

Distinguished Paper Award in 2018

Publications mathématiques de l'IHÉS, 126, (1), 73-130, 2017.11
[ Download ] [ 2018-06-27 17:39:48 uploaded by hhein ] [ 1172 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Localized mirror functor for Lagrangian immersions, and homological mirror symmetry for $\mathbb{P}^1_{a,b,c}$

Cheol-Hyun Cho Seoul National University Hansol Hong The Chinese University of Hong Kong Siu-Cheong Lau Boston University

Geometric Analysis and Geometric Topology mathscidoc:1605.15001

Distinguished Paper Award in 2017

Journal of Differential Geometry
[ Download ] [ 2016-05-25 10:11:52 uploaded by scllouis ] [ 993 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Free boundary minimal surfaces in the unit ball : recent advances and open questions

Martin Man-chun Li Chinese University of Hong Kong

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10006

arXiv preprint arXiv:1907.05053, 2019.7
[ Download ] [ 2020-01-03 16:46:44 uploaded by Martin_Man_chun_Li ] [ 946 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A Minkowski type inequality for hypersurfaces in the Anti-deSitter-Schwarzschild manifold

Simon Brendle Stanford University Pei-Ken Hung Columbia University Mu-Tao Wang Columbia University

Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1608.10034

Best Paper Award in 2018

Communications on Pure and Applied Mathematics , 69, (1), 124-144, 2016.1
[ Download ] [ 2016-08-20 17:58:24 uploaded by mutaowang ] [ 885 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Local Calabi-Yau manifolds of type \tilde{A} and open Yau-Zaslow formula via SYZ mirror symmetry

Atsushi Kanazawa Harvard University Siu-Cheong Lau Boston University

Geometric Analysis and Geometric Topology mathscidoc:1605.15003

Journal of Geometry and Physics
[ Download ] [ 2016-05-25 10:19:46 uploaded by scllouis ] [ 868 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Minkowski formulae and Alexandrov theorems in spacetime

Mu-Tao Wang Columbia University Ye-Kai Wang Columbia University Xiangwen Zhang University of California, Irvine

Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1608.10014

2014.9
[ Download ] [ 2016-08-20 13:31:07 uploaded by mutaowang ] [ 842 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The rest mass of an asymptotically Anti-de Sitter spacetime

Po-Ning Chen Columbia University Pei-Ken Hung Columbia University Mu-Tao Wang Columbia University Shing-Tung Yau Harvard University

Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1608.10033

2015.9
[ Download ] [ 2016-08-20 17:38:25 uploaded by mutaowang ] [ 782 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Lipschitz equivalence of self-similar sets and hyperbolic boundaries

Jun Luo Shantou University Ka-Sing Lau The Chinese University of Hong Kong

Geometric Analysis and Geometric Topology mathscidoc:1702.15001

Advances in Mathematics, 235, 2013
[ Download ] [ 2017-02-17 22:21:11 uploaded by Jason_Luo ] [ 775 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Lagrangian sections on mirrors of toric Calabi-Yau 3-folds

Kwokwai Chan The Chinese University of Hong Kong Daniel Pomerleano Imperial College London Kazushi Ueda The University of Tokyo

Geometric Analysis and Geometric Topology mathscidoc:1606.15003

[ Download ] [ 2016-06-29 17:58:28 uploaded by kwchan ] [ 723 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Inverse mean curvature flows in the hyperbolic 3-space revisited

Pei-Ken Hung Columbia University Mu-Tao Wang Columbia University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1608.10016

Calculus of Variations and Partial Differential Equations, 54, (1), 119–126, 2015.9
[ Download ] [ 2016-08-20 14:50:29 uploaded by mutaowang ] [ 713 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Mean Field Equations, Hyperelliptic curves and modular forms II

Chang-Shou Lin National Taiwan University Chin-Lung Wang National Taiwan University

Analysis of PDEs Geometric Analysis and Geometric Topology mathscidoc:1705.03001

Silver Award Paper in 2017

The Journal de Ecole polytechnique , 2017.3
[ Download ] [ 2017-05-30 12:37:54 uploaded by yauawardadmin ] [ 703 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] A geometric interpretation of the Schützenberger group of a minimal subshift

Jorge Almeida CMUP, Departamento de Matemática, Faculdade de Ciências, Universidade do Porto Alfredo Costa CMUC, Department of Mathematics, University of Coimbra

Geometric Analysis and Geometric Topology Group Theory and Lie Theory mathscidoc:1701.01011

Arkiv for Matematik, 1-33, 2015.7
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 700 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Rigidity of time-flat surfaces in the Minkowski spacetime

Po-Ning Chen Columbia University Mu-Tao Wang Columbia University Ye-Kai Wang Columbia University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1608.10022

2013.10
[ Download ] [ 2016-08-20 15:37:02 uploaded by mutaowang ] [ 687 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Quasi-local mass at the null infinity of the Vaidya spacetime

Mu-Tao Wang Columbia University Po-Ning Chen University of California, Riverside Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology Mathematical Physics Publications of CMSA of Harvard Theoretical Physics mathscidoc:1804.15001

Harv. Univ. Cent. Math. Sci. Appl. Ser. Math., 1, 33-48
[ Download ] [ 2018-04-30 14:16:08 uploaded by mutaowang ] [ 675 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Stable moduli spaces of high-dimensional manifolds

Søren Galatius Department of Mathematics, Stanford University Oscar Randal-Williams Department of Pure Mathematics and Mathematical Statistics, University of Cambridge

Geometric Analysis and Geometric Topology mathscidoc:1701.15001

Acta Mathematica, 212, (2), 257-377, 2012.9
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 672 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Stochastic completeness for graphs with curvature dimension conditions

Bobo Hua Fudan University Yong Lin Renmin University of China

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06005

Advances in Mathematics, 306, 279-302, 2017.1
[ Download ] [ 2018-04-03 14:44:47 uploaded by linyong01 ] [ 644 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Four-ball genus bounds and a refinement of the Ozsvath-Szabo tau-invariant

Jen Hom Georgia Tech Zhongtao Wu Chinese University of Hong Kong

Geometric Analysis and Geometric Topology mathscidoc:1709.15003

J. Symp. Geom., 14, 305-323, 2016
[ Download ] [ 2017-09-27 15:55:28 uploaded by zbarwu ] [ 638 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] A Gibbons-Penrose inequality for surfaces in Schwarzschild spacetime

Simon Brendle Stanford University Mu-Tao Wang Columbia University

Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1608.10023

Communications in Mathematical Physics, 330, (1), 33–43, 2014.8
[ Download ] [ 2016-08-20 15:43:07 uploaded by mutaowang ] [ 622 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Approximations and examples of singular Hermitian metrics on vector bundles

Genki Hosono The University of Tokyo

Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43012

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 16:57:47 uploaded by arkivadmin ] [ 621 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] McShane identities for Higher Teichmüller theory and the Goncharov-Shen potential

Yi Huang Yau Mathematical Sciences Center Zhe Sun University of Luxembourg

Geometric Analysis and Geometric Topology Representation Theory mathscidoc:1905.15001

89, 2019.1
[ Download ] [ 2019-05-15 17:04:25 uploaded by frease ] [ 620 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Curvature aspects of graphs

F. BAUER Max Planck Institute for Mathematics in the Sciences F. CHUNG University of California, San Diego Yong Lin Renmin University of China Yuan Liu Institute of Computational Mathematics and Scientific/Engineering Computing. Chinese Academy of Sciences

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06006

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145, 2033-2042, 2017.1
[ Download ] [ 2018-04-03 14:58:45 uploaded by linyong01 ] [ 618 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] A volume preserving flow and the isoperimetric problem in warped product spaces

Pengfei Guan McGill University Junfang Li University of Alabama Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Metric Geometry mathscidoc:1804.03009

[ Download ] [ 2018-04-30 14:24:26 uploaded by mutaowang ] [ 617 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Global uniqueness of the minimal sphere in the Atiyah--Hitchin manifold

Chung-Jun Tsai National Taiwan University Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1804.03011

[ Download ] [ 2018-04-30 14:38:09 uploaded by mutaowang ] [ 598 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved